| Model Number |
453564483321 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
Event or Problem Description
The customer initially reported that the machine is hanging and the ecg leads are not functioning properly.Onsite support was dispatched to further evaluate the device.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
Event or Problem Description
The customer initially reported that the machine is hanging and the ecg leads are not functioning properly.However, it was later identified that the ecg readings were freezing.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.